# SDR UHLA2011081300269

- Difficulty date: August 13, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 17,410 hours, 10,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOORS DIFFICULT TO OPEN AND CLOSE.  LUBRICATED DOORS, OPS CHECK GOOD IAW EMB 170 MM 52-11-00 AND 52-12-00.
